# SDR SWAA072632

- Difficulty date: May 23, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 72,257 hours, 69,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  REMOVED AND REPLACED AFT FLAP PER MM.
